MARTINO, VITTORIO

MARTINO, VITTORIO  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di IIa fascia  

Mostra records
Risultati 1 - 20 di 38 (tempo di esecuzione: 0.074 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A Legendre transform on an exotic S^3 Vittorio Martino 2011-01-01 ADVANCED NONLINEAR STUDIES - 1.01 Articolo in rivista -
A symmetry result on Reinhardt domains Vittorio Martino 2011-01-01 DIFFERENTIAL AND INTEGRAL EQUATIONS - 1.01 Articolo in rivista -
Changing-sign solutions for the CR-Yamabe equation Ali Maalaoui; Vittorio Martino 2012-01-01 DIFFERENTIAL AND INTEGRAL EQUATIONS - 1.01 Articolo in rivista -
Characterization of the Palais–Smale sequences for the conformal Dirac–Einstein problem and applications Maalaoui, Ali; Martino, Vittorio* 2019-01-01 JOURNAL OF DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
Compactness of Dirac-Einstein Spin Manifolds and Horizontal Deformations Maalaoui, A; Martino, V 2022-01-01 THE JOURNAL OF GEOMETRIC ANALYSIS - 1.01 Articolo in rivista -
Complex group actions on the sphere and sign changing solutions for the CR-Yamabe equation Maalaoui, Ali; Martino, Vittorio; Tralli, Giulio 2015-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista -
Concentrating solutions for a sub-critical sub-elliptic problem Ali Maalaoui;Vittorio Martino; Angela Pistoia 2013-01-01 DIFFERENTIAL AND INTEGRAL EQUATIONS - 1.01 Articolo in rivista -
Contact type hypersurfaces and legendre duality Maalaoui, Ali; Martino, Vittorio 2017-01-01 HOUSTON JOURNAL OF MATHEMATICS - 1.01 Articolo in rivista -
Existence and concentration of positive solutions for a super-critical fourth order equation Ali Maalaoui;Vittorio Martino 2012-01-01 NONLINEAR ANALYSIS - 1.01 Articolo in rivista -
Existence and multiplicity results for a non-homogeneous fourth order equation Ali Maalaoui; Vittorio Martino 2012-01-01 TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS - 1.01 Articolo in rivista -
Existence result for the CR-Yamabe equation Vittorio Martino 2013-01-01 BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR - 1.01 Articolo in rivista -
Existence Results for the Conformal Dirac-Einstein System Guidi C.; Maalaoui A.; Martino V. 2021-01-01 ADVANCED NONLINEAR STUDIES - 1.01 Articolo in rivista -
Graphs with prescribed Levi form trace V. Martino; A.Montanari 2006-01-01 ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE - 1.01 Articolo in rivista -
GROUP ACTIONS ON THE SPHERE AND MULTIPLICITY RESULTS FOR THE CR-YAMABE EQUATION Martino, Vittorio 2015-01-01 BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR - 1.01 Articolo in rivista 10.6092_issn.2240-2829_5975.pdf
High-order Levi curvatures and classification results Vittorio Martino; Giulio Tralli 2014-01-01 ANNALS OF GLOBAL ANALYSIS AND GEOMETRY - 1.01 Articolo in rivista -
Homological approach to problems with jumping non-linearity Maalaoui, Ali; Martino, Vittorio 2016-01-01 NONLINEAR ANALYSIS - 1.01 Articolo in rivista -
Homology computation for a class of contact structures on T^3 Ali Maalaoui;Vittorio Martino 2014-01-01 CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
HORIZONTAL CURVATURES AND CLASSIFICATION RESULTS Guidi, C; Martino, V 2020-01-01 ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA - 1.01 Articolo in rivista vol45pp0829-0840.pdf
Horizontal Newton operators and high-order Minkowski formula Guidi C.; Martino V. 2021-01-01 COMMUNICATIONS IN CONTEMPORARY MATHEMATICS - 1.01 Articolo in rivista -
Integral formulas for a class of curvature PDE's and applications to isoperimetric inequalities and to symmetry problems Vittorio Martino; Annamaria Montanari 2010-01-01 FORUM MATHEMATICUM - 1.01 Articolo in rivista -